# SDR UPS07849870

- Difficulty date: May 17, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 204 S62-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON FWD STRINGER END FITTING AT XRS 204 FROM STRINGER S-62 - S-63.  REMOVED END FITTING AT STA XRS 204 S-62 - S-63 IAW SRM 51-03-02, FABRICATED AND INSTALLED END FITTING AT STA XRS 204 STRINGER S-62 TO STRINGER S-63 IAW DWG 5615767 AND SRM 51-1-20D.
